Revista Matemática Iberoamericana


Full-Text PDF (1833 KB) | Metadata | Table of Contents | RMI summary
Volume 2, Issue 1, 1986, pp. 29–53
DOI: 10.4171/RMI/24

Published online: 1986-03-31

Cohomology Theories on Compact and Locally Compact Spaces

E. Spanier[1]

(1) University of California, Berkeley, USA

No abstract available for this article.

No keywords available for this article.

Spanier E.: Cohomology Theories on Compact and Locally Compact Spaces. Rev. Mat. Iberoam. 2 (1986), 29-53. doi: 10.4171/RMI/24